• Sylvertng's Avatar
  • Sylvertng's Avatar

    Sylvertng started following

  • Sylvertng's Avatar

    Sylvertng asked a questionProstate Cancer

    Radiation Burn to the lower lumbar spine

    • meyati's Avatar
      meyati

      Hi, I don't have your problem, but I have nerve damage from other things. I also have balance problems caused by Surfer's ear. Have you gone to a neurologist or ENT about the balance problems? How long has it been since you finished radiation? Another question-thought-- some of your meds might be causing the balance problems-if nothing else-take all of your meds to a pharmacist- and see what could be causing balance problems. Tylenol causes balance problems for me. Once I lost my hearing. My son, a seacook, came home, and told me to stop taking the newest med. Didn't make any difference. Then he had me stop the next med-and I had my hearing back in a week-and it was good in 2 weeks. The prescription med had tylenol in it. It acted with another ingredient to really whack me out. The doctors weren't any help, but it was a rural community. If you are taking Gabapentin for the pain and nerves- balance can be a problem-for some reason GABA doesn't bother me. Bones heal from burns caused by electric, so your bones should heal up-it's just a slow process. an orthopedist is good for bone burns.

      Good luck

      over 5 years ago
  • Sylvertng's Avatar

    Sylvertng started following

  • Sylvertng's Avatar

    Sylvertng shared an experience

    Radiation (External radiation ): Received a Radiation burn to the spine. Currently diagnosed with Drop Foot (left foot), weakness in both legs, blood clot in left calf. Severe pain in lower lumbar in S1 and L1. Have been out of therapy two months and still have lumbar pain and issues with balance. Currently being fitted with custom braces for left and right legs.

    5 Comments
    • robinhood91107's Avatar
      robinhood91107

      I had not burn what so ever, but it did affect my bladder control and intestines which took about a month to heal. All this seemed normal to me as I have a little understanding of X-Ray radiation. I don't know what "external beam radiation" is, because the beam is generated externally, but extends through the body as an extended, focused beam.
      My PSA did not drop after the treatment, indicating that the radiation was a failure, and the treatment/expense was a waste. But, that is why they refer to the medical profession as a PRACTICE, only I wish they would not practice on me.
      This whole thing cannot be that difficult and the understanding should be much better. I am really surprised that so many doctors feel they are so well trained and far above all other beings with their understanding of the body, yet they understand so little about how God designed the body. God always seemed to give us Common Sense so that we would understand. Where did the medical profession get off track??

      over 5 years ago
    • Sylvertng's Avatar
      Sylvertng

      As part of the treatment they also irradiated the Seminal Vesicles and the pelvic area. I have read a study about individuals experiencing fractures in their hips as well as neuropathy after radiation treatment. I am currently trying to find more information on side effects. There is not much out there.

      over 5 years ago
    • robinhood91107's Avatar
      robinhood91107

      I am searching for a GOOD Internal Medicine doctor I can trust to help me find a solution to my problem. I am not sure how high the PSA reading will go, or how fast and what side effects will be forthcoming.
      I have just emailed a good friend who knows of a Support Group at a local hospital.

      over 5 years ago
  • Sylvertng's Avatar

    Sylvertng started following

    User: GregP_WN